Markov decision processes with multiple costs

Ghosh, Mrinal K. (1990) Markov decision processes with multiple costs Operations Research Letters, 9 (4). pp. 257-260. ISSN 0167-6377

Full text not available from this repository.

Official URL:

Related URL:


This note considers finite state and action spaces controlled Markov chains with multiple costs. The set of Pareto-optimal solutions is characterized. A particular utility function is considered and a parallel algorithm is developed to find an optimal solution with respect to that utility function.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Controlled Markov Chain; Stationary Randomized Strategy; Occupation Measure; Pareto Optimality; Utility Function
ID Code:11844
Deposited On:13 Nov 2010 13:48
Last Modified:02 Jun 2011 08:27

Repository Staff Only: item control page